# SDR COMA9810236

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120225
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttplate
- Part number: 12007089003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C INSPECTION TASK 5310-131-O1I REVEALED CENTER BUTTPLATE TO HAVE SPOTS OF CORROSION THAT WERE BEYOND LIMITS.  REMOVED CENTER BUTTPLATE AND INSTALLED SERVICEABLE BUTTPLATE USING EMB120 SRM STANDARD PRACTICES AND AERODESIGN REPORT NR 1671-1.
